MAUDE Adverse Event Report: INTEGRA NEUROSCICENCS IMPLANTS SA NEURO BALLOON CATHETER; NEUROENDOSCOPY

INTEGRA NEUROSCICENCS IMPLANTS SA NEURO BALLOON CATHETER; NEUROENDOSCOPY
Model Number 7CBD10
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that the neuro balloon catheter (7cbd10) was tested before use according to the instructions, but the balloon was broken during use.No patient injury or death alleged and the event did not lead to an increase of surgery time.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The neuro balloon catheter (7cbd10) was returned for evaluation: device history record (dhr): the device history records of ref 7cbd10, lot 224496 were reviewed and did not reveal any anomaly that could explain the reported event.Failure analysis - the investigation of the returned device was unable to verify customer reported issue as valid.Visual inspection of the received neuroballoon catheter revealed no anomaly.Functional testing verified inflation deflation was correct (proximal side inflates before distal side), inflation was maintained over 1 minute, no leak was detected, no damage was observed.Root cause - complaint was not verified on the returned device, and the product was functional.Silicone elastomer balloon was not broken and did not leak.The exact cause of the reported malfunction could not be determined by the investigation.Given the investigation results, no further investigation nor corrective action is deemed required.

Brand Name
NEURO BALLOON CATHETER
Common Device Name
NEUROENDOSCOPY
Manufacturer (Section D)
INTEGRA NEUROSCICENCS IMPLANTS SA
2905 route des dolines
2905 route des dolines
sophia antipolis F-069 21
FR  F-06921
Manufacturer (Section G)
INTEGRA NEUROSCICENCS IMPLANTS SA
2905 route des dolines
sophia antipolis F-069 21
FR   F-06921
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key13257857
Report Number9612007-2022-00001
Device Sequence Number4663317
Product Code HAO
UDI-Device Identifier10381780035343
UDI-Public10381780035343
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/07/2023
Device Model Number7CBD10
Device Catalogue Number7CBD10
Device Lot Number0224496
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/22/2021
Supplement Date Received by Manufacturer03/30/2022
Initial Report FDA Received Date01/14/2022
Supplement Report FDA Received Date06/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown